# SDR HEEA079322

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,289 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Part serial: A08600980
- Condition: Damaged
- Location: Main Rotor
- Part time: 14,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE FIBERGLASS BEHIND THE SPLICE AREA IS TORN AND SEPARATED BEYOND LIMITS.  HELICOIL AT THE ROOT END IS STRIPPED.
